Skip to Content

It will be 7 years in March 2011 I have had my Mirena, is this dangerous?

Question is Closed
Report Favorite

Answers (2)

Anonymous

8 Aug 2010

Hi,
Mirena should not remain in the uterus after 5 years.You may insert a new mirena immediately following removal.

Make an appoinment with your Gynecologist..it has been too long, I hope there are no complications

All the best.

Votes: +0

8 Aug 2010

It is dangerous. You lose your protection after five years, hormone wise, and it will increase your chances of ectopic pregnancy. If you want continual birth control have it replaces asap! If you want to get pregnant, have it removed! Please do this SOON! Best wishes!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I've had my Mirena since March of 08. Before that my periods have always been irregular and lasted?

... for at least a month or two. After Mirena they became slightly less irregular, but I have experienced heavy bleeding that lasts three days then ...

1 answer 13 Jan 2010

Loestrin 24 Fe - I had Mirena put in Dec. 13,2011. I started my period Dec. 22, 2011. I have bleed?

... nonstop. I have been taking LOESTRIN for a week. My dr. prescribed to stop my period. When will my period finally stop, or when will I atleast ...

1 answer 24 Jan 2012

Mirena - Good for 3-5 Years, how do I know if I'm safe for just the 3 years or the full 5?

In the Mirena article it states "This device is placed in the uterus where it slowly releases the hormone to prevent pregnancy for 3 to 5 ...

2 answers 3 Jun 2014

Ive had mirena since July 2011 and today I started to bleed bright red and cramp, is that normal?

... Ive only ever just spotted here and there over the years

1 answer 19 Jan 2015

Mirena- I had the mirena inserted in 2007 after 5 years I had it replaced with a new one. My current

... mirena is 2 years old. I have not had a period in over 7 year and suddenly today I started what looks and feels like a period. Is this something ...

1 answer 22 Jan 2015